# SDR DXTA20082878

- Difficulty date: February 14, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N106QS
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 2,059 hours, 1,878 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Stab Fail Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(H) STAB FAIL) LIGHT ILLUMINATED IN FLIGHT.  INSPECTED AND FOUND BROKEN WIRE AT P540 CONNECTOR PLUG.  REPAIRED WIRE IAW MM 20-20-04.  PERFORMED PITOT TEST, SYSTEM PASSED.  PERFORMED GROUND CHECK, OPS CHECK GOOD.  DONE IAW AMM 30-12-00.
